# SDR LR7A2018092101446

- Difficulty date: September 20, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 11,630 hours, 7,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Te Flap, Lkheed
- Component part number: 37051629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, FOUND THE LT OUTBOARD FLAP LOWER SKIN DENTED AT OWFS16L.  REPAIRED IAW SRM, FIG 51-140-12.
